# SDR SWAA2021091509902

- Difficulty date: August 21, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 221BF; UPPER SURFACE; AREAS OF PULLED FACE SHEET PLIES; MRK'D. / REPAIRED UPPER SURFACE PULLED FIBERS ON FWD WET AREA FLOOR PANEL 221BF IAW SRM 53-00-50-2R-1 REV 78 AND SRM 53-00-50-2R-0 REV 74
